본문 바로가기
KERD
논문KCI 등재

신경독성 항암제를 투여받고 있는 암환자의 말초신경병증 증상과 일상생활 방해정도

Symptom and Interference of Activities of Daily Living of Chemotherapy-Induced Peripheral Neuropathy in Patients Receiving Taxanes and Platinums

1

조회

0

다운로드

7

인용

0

참고문헌

키워드

주제분류간호학

초록

Purpose: The purpose of this study was to identify the symptoms and interference of activities of daily living (ADL) of chemotherapy induced peripheral neuropathy (CIPN) in patients receiving taxane and platinums. Methods: 141 cancer patients were recruited in the cross-sectional survey design. The instruments used in the study was the Chemotherapy-induced Peripheral Neuropathy Assessment Tool (CIPNAT) developed by Tofthagen and colleagues. Results: The patients experienced the symptom and interference of ADL of CIPN moderately. The most common symptom was nerve pain (70.2%) and the patients with high cumulative doses showed a significant of tingling sensation in the feet. Symptom severity increased substantially with cumulative dose of chemotherapeutic agents. Conclusion: The results of this study suggest that chemotherapy-induced peripheral neuropathy increase due to repeated chemotherapy and nursing intervention is necessary to reduce symptom severity and interference of ADL of CIPN.

Abstract

Purpose: The purpose of this study was to identify the symptoms and interference of activities of daily living (ADL) of chemotherapy induced peripheral neuropathy (CIPN) in patients receiving taxane and platinums. Methods: 141 cancer patients were recruited in the cross-sectional survey design. The instruments used in the study was the Chemotherapy-induced Peripheral Neuropathy Assessment Tool (CIPNAT) developed by Tofthagen and colleagues. Results: The patients experienced the symptom and interference of ADL of CIPN moderately. The most common symptom was nerve pain (70.2%) and the patients with high cumulative doses showed a significant of tingling sensation in the feet. Symptom severity increased substantially with cumulative dose of chemotherapeutic agents. Conclusion: The results of this study suggest that chemotherapy-induced peripheral neuropathy increase due to repeated chemotherapy and nursing intervention is necessary to reduce symptom severity and interference of ADL of CIPN.

참고문헌 (23)

  1. Wickham R, "Chemotherapy-induced peripheral neuropathy : a review and implications for oncology nursing practice", Clin J Oncol Nurs, 11(3), pp.361~376 (2007)
  2. Armstrong T, "Chemotherapy-induced peripheral neuropathy", Oncol Nurs Forum, 32(2), pp.305~311 (2005)
  3. Kumar SP, "Chemotherapy-induced or chemotherapy-associ ated? Does physical therapy play a role in prevention and", or management of peripheral neurotoxicity and neuropathy?, 2013, pp.19(1), 77~78
  4. Visovsky C, "Putting evidence into practice : evidence-based interventions for chemotherapy-induced peripheral neuropathy", Clin J Oncol Nurs, 11(6), pp.901~913 (2007)
  5. Sweeney CW, "Understanding peripheral neuropathy in patients with cancer: background and patient assessment", Clin J Oncol Nurs, 6(3), pp.163~166 (2002)
  6. Kim IY, "Review article : Management of peripheral neuropathy for cancer patients", Kor Clin Oncol, 7(1), pp.11~22 (2011)
  7. Nurgalieva Z, "Risk of chemotherapy-induced peripheral neuropathy in large population-based cohorts of elderly patients with breast, ovarian, and lung cancer", Am J Ther, 17(2), pp.148~158 (2010)
  8. Shimizu C, "Paclitaxel-induced peripheral neuropathy in patients receiving adjuvant chemotherapy for breast cancer", Int J Clin Oncol, 18(1), pp.132~138 (2013)
  9. Kim JG, "Cisplatin-induced peripheral neuropathy in patients with advanced gastric cancer", Kor J Gastroenterol, 36(5), pp.614~621 (2000)
  10. 박애령, "진행성 또는 전이성 위암 환자에 있어서 Oxaliplatin 투여로 인한 말초신경통증 분석", 한국임상약학회지, 19(1), pp.18~22 (2009), 한국임상약학회
  11. Quasthoff S, "Chemotherapy-induced peripheral neuropathy", J neurol, 249(1), pp.9~17 (2002)
  12. Aiello-Laws L, "Putting evidence into practice: what are the pharmacologic interventions for nociceptive and neuropathic cancer pain in adults?", Clin J Oncol Nurs, 13, pp.649~655 (2009)
  13. Tofthagen C, "Patient perceptions associated with chemotherapy-induced peripheral neuropathy", Clin J Oncol Nurs, 14(3), pp.E22~28 (2010)
  14. Tofthagen C, "Chemotherapy-induced peripheral neuropathy : an algorithm to guide nursing management", Clin J Oncol Nurs, 17(2), pp.138~144 (2013)
  15. 곽미경(Kwak, Mi Kyong), "항암화학요법으로 인한 암환자의 말초신경병증 관련 특성과 삶의 질", Asian Oncology Nursing, 10(2), pp.231~239 (2010), 대한종양간호학회
  16. Postma T, "The development of an EORTC quality of life questionnaire to assess chemotherapy-induced peripheral neuropathy : The QLQCIPN20", Eur J Cancer, 41(8), pp.1135~1139 (2005)
  17. 김정혜, "항암화학요법으로 인한 말초신경병증을 경험하는 대장암 환자의 삶의 질", Asian Oncology Nursing, 11(3), pp.254~262 (2011), 대한종양간호학회
  18. Hwang WH, "Assessment using CIPNAT for peripheral neuropathy in cancer patients undergoing chemotherapy", pp.2013
  19. Tofthagen C, "Peripheral neuropathy in patients with colorectal cancer receiving oxaliplatin", Clin J Oncol Nurs, 15(2), pp.182~188 (2011)
  20. Tofthagen CS, "Development and psychometric evaluation of the chemotherapy-induced peripheral neuropathy assessment tool", Cancer Nurs, 34(4), pp.E10~20 (2011)
  21. Lavoie Smith EM, "The validity of neuropathy and neuropathic pain measures in patients with cancer receiving taxanes and platinums", Oncol Nurs Forum, 38(2), pp.133~142 (2011)
  22. Kim HM, "Symptoms and relief therapy related to chemotherapy induced peripheral neuropathy in patients with cancer", pp.2012
  23. 이세영, "발반사요법이 항암화학요법 관련 말초신경병증, 증상 디스트레스, 불안 및 우울에 미치는 효과", Asian Oncology Nursing, 12(4), pp.305~313 (2012), 대한종양간호학회

관련 논문AI추천

이 간행물의 다른 논문 (6건)